Prolonged Vomiting and Diarrhea after Vehicular Accident.
My mother recently got into a real bad car wreck a couple weeks ago. She went to the e.r where they did 2 cat scans. She was discharged. However since the car accident, in the morning when she wakes up she is extremely dizzy, she vomits constantly (on a daily basis sometimes multiple times a day), and she has had prolonged episodes of diarrhea. Is there anything that could be happening in her GI system that was missed and that we're oblivious to??? I need some advice and guidance. Please help, it would be very much appreciated.
Please forgive me if you don't like my idea/answer. I feel she still has an internal injury/blood clotting.Show her to another doctor,give 3 pinches of powdered termeic dissolved in milk at least 2-3 times a day.I hope this will give her relief.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.